Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Unprotected sex. Took unwanted-72 emergency contraceptive pill, delayed periods. Causes for delay?

i had sex with my girlfriend on 3rd Dec without condom. And her periods was expected on 4-5th of December as she had her last periods on 6th November. But after unprotected sex she had a pill of Unwanted-72 on 3rd only. But today is 9th of December almost 5 days delay in her periods. So doc i want to know delay in periods is because of unwanted 72 or something else. please tell.
Asked On : Wed, 12 Dec 2012
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
5 days delay , wait for 1week . safe period also be noted , finaly go for pregnancy test can be done by taking urine sample . confirmed by ultrasound scanning
Answered: Thu, 13 Dec 2012
I find this answer helpful
General & Family Physician Dr. Sreenath Narayan's  Response
Hello Arjun,It has been reported to have delayed periods with progestin-only pills( Unwanted 72). It may be delayed up to one week. Moreover you had sex on safe period.
So wait for one week and if it's still delayed, do a simple Urine Pregnancy Test.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor